?

Log in

No account? Create an account
led astray

January 2013

S M T W T F S
  12345
6789101112
13141516171819
20212223242526
2728293031  
Powered by LiveJournal.com
blueface

ouchy

Yesterday was pretty ok until I tried to go to bed.  I was hurrying and didn't allow my meds to complete the journey to my stomach before laying down.  Bad planning.  They got stuck in my esophagus and burned.  I got up, drank some water. The pain moved half an inch.  I got up because I thought I was going to throw up.  I half wanted to just to get the pain out of my body.  I was also suffering from a sinus headache (that one was just comeuppance for smoking weed) but I didn't want to take anything because I wasn't sure if I was going to throw up.  So after lots of pacing and false alarms and water, the pain nestled closer to my stomach.  In a stroke of luck, I saw some Theraflu packets and made one.  The hot chemicals hurt going down, but the already powdered asprin went to work in a reasonable time and I eventually went back to bed.  I still feel the burned path of the meds and am not looking forward to eating today.

Comments

Ugh. That happens with my Pentasa sometimes. I've found the only way to get them to move through is HUGE gulps of water as opposed to normal water-drinking. Sometimes, drinking milk or a milk-like-beverage can help, too - leaves some fat to lubricate your esophagus, so the pills won't re-stick a half-inch down.
Oh, yeah. My body was lubricating like a snail on a salt-lick! I took some big swigs of coconut milk last night and that helped a lot. Thanks. (((hug)))